# SDR ERA00014

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568JA
- Make and model: Cvac 34031
- Aircraft serial: 57
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE APPEARED IN CABIN.  RAN AIRCRAFT FOR 30 MINUTES ON THE GROUND, OPERATED HEAT AND PRESSURIZATION IN ALL MODES, NO SMOKE NOTED.  PERFORMED CHECK FLIGHT, COULD NOT DUPLICATE PROBLEM.
